# SDR 9704849865

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Shear Pins
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT TAILCONE HUNG UP DURING FUNCTIONAL CHECK DUE TO STICKY SEAL.  ALSO FOUND 12 SHEAR PINS WORN AND 3 BEARING PLATES WITH GROOVES IN THEM.  CLEANED SEAL, REPLACED SHEAR PINS AND BEARING PLATES, FUNCTIONAL CHECK OK.
